# SDR 99ZZZX4013

- Difficulty date: April 5, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2340F
- Make and model: Cessna 210D
- Aircraft serial: 21058540
- System (JASC): 7602 · Mixture Control
- Part: Control Cable
- Part number: S12203A
- Condition: Failed
- Location: Mixture Control
- Part time: 99 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

MIXTURE CABLE BROKE IN-FLIGHT CAUSING FORCED OFF-FIELD LANDING AND SUBSEQUENT INJURIES TO PILOT AND PASSENGER, AND DESTRUCTION OF THE AIRCRAFT.  MIXTURE CABLE HAD BEEN REPLACED LESS THAN ONE YEAR PRIOR AND 99 FLIGHT HOURS HAD BEEN ACCUMULATED.  THE CABLE SHOWED SIGNS OF BEING RIGGED INCORRECTLY.  AD 85-03-01 AND SL SE 69-16 PERTAIN TO THIS AREA, BUT ARE ONLY ONE-TIME COMPLIANCE.
